×

zbMATH — the first resource for mathematics

On regular rings and V-rings. (English) Zbl 0423.16006

MSC:
16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
16Dxx Modules, bimodules and ideals in associative algebras
16D50 Injective modules, self-injective associative rings
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bass, H.: Finitistic dimension and a homological generalization of semiprimary rings. Trans. Amer. Math. Soc.95, 466-488 (1960). · Zbl 0094.02201 · doi:10.1090/S0002-9947-1960-0157984-8
[2] Chase, S.: Direct products of modules. Trans. Amer. Math. Soc.97, 457-473 (1960). · Zbl 0100.26602 · doi:10.1090/S0002-9947-1960-0120260-3
[3] Chiba, K., andH. Tominaga: On strongly regular rings. Proc. Japan Acad.49, 435-437 (1973). · Zbl 0298.16013 · doi:10.3792/pja/1195519300
[4] Chiba, K., andH. Tominaga: Note on strongly regular rings andP 1-rings. Proc. Japan Acad.51, 259-261 (1975). · Zbl 0316.16012 · doi:10.3792/pja/1195518630
[5] Domanov, O. I.: A prime but not primitive regular ring. Uspehi Mat. Nawk.32 (198), 219-220 (1977). · Zbl 0374.16007
[6] Faith, C.: Algebra II: Ring Theory. Berlin-Heidelberg-New York: Springer. 1976. · Zbl 0335.16002
[7] Fisher, J. W.: Von Neumann regular rings versusV-rings. Ring Theory: Proc. Oklahoma Conference.McDonald, B. R., Magid, A. R., andSmith, K. C., eds., p. 101-119. New York: Dekker. 1974.
[8] Ikeda, M., andT. Nakayama. On some characteristic properties of quasi-Frobenius and regular rings. Proc. Amer. Math. Soc.5, 15-19 (1954). · Zbl 0055.02602 · doi:10.1090/S0002-9939-1954-0060489-9
[9] Michler, G. O., andO. E. Villamayor: On rings whose simple modules are injective. J. Alg.25, 185-201 (1973). · Zbl 0258.16023 · doi:10.1016/0021-8693(73)90088-4
[10] Ornstein, A.: Rings with restricted minimum condition. Proc. Amer. Math. Soc.19, 1145-1150 (1968). · Zbl 0181.04802 · doi:10.1090/S0002-9939-1968-0233838-6
[11] Renault, G.: Anneaux r?duits non-commutatifs. J. Math. Pures Appl.46, 103-114 (1967).
[12] Tominaga, H.: Ons-unital rings. Math. J. Okayama Univ.18, 117-134 (1976). · Zbl 0335.16020
[13] Tominaga, H.: Ons-unital rings, II. Math. J. Okayama Univ.19, 171-182 (1977). · Zbl 0371.16008
[14] Utumi, Y.: On continuous rings and self-injective rings. Trans. Amer. Math. Soc.118, 158-173 (1965). · Zbl 0144.27301 · doi:10.1090/S0002-9947-1965-0174592-8
[15] Yue Chi Ming, R.: On elemental annihilator rings. Proc. Edinb. Math. Soc.17, 187-188 (1970). · Zbl 0206.32302 · doi:10.1017/S0013091500009470
[16] Yue Chi Ming, R.: On simplep-injective modules. Math. Jap.19, 173-176 (1974). · Zbl 0263.16019
[17] Yue Chi Ming, R.: On von Neumann regular rings, III. Mh. Math.86, 251-257 (1978). · Zbl 0414.16006 · doi:10.1007/BF01659723
[18] Yue Chi Ming, R.: On generalizations ofV-rings and regular rings. Math. J. Okayama Univ.20, 123-129 (1978). · Zbl 0402.16014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.